# SDR LR7A2020012322233

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,624 hours, 23,908 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 INSPECTION FOUND LEFT HAND LOWER ELEVATOR SKIN CRACKED AT APPROXIMATELY HSS71  FS1126 TO FS1134 / REPAIRED WITH A PATCH IAW SMP 583 51-140-12   LP 92171
